Increase the dose of cream? \ Water retention

by Joanna
(Polska)

I use progesterone cream in larger dose of one month (first week of 150-200 mg, 300 mg three weeks). I am 41 years old, PCOS, for many years been using birth control pills. Cream started to apply because of lack of ovulation, anxiety, water retention, insomnia and other symptoms of ED.

At a dose of 300 mg I started to feel better, go away a lot of symptoms, sleep better, there is no anxiety. But now, after menstruation and already in the back again, water retention, I have morning edema under the eyes, it keeps the whole day, the fingers also are sometimes swollen. Began to constipation, skin deteriorates (pustules on the breasts), facial skin and hair is oily continue, and worse hair fall out.

I am should increase with progesterone cream to 400mg? I take a long time vitamin D3, ashwagandha few days, I began to drink herbs to detox the liver.

I'm sorry if I write with mistakes - I'm Polish.

Comments for Increase the dose of cream? \ Water retention

Click here to add your own comments

Jan 04, 2017
water retention
by: Joanna

For several days I use 400 mg at the start of a moment I had palpitations and felt worse. Now, though better, but still it is light water retention, bloating I have. I guess I have to wait patiently for the full effect of progesterone. I still have a question: how much time applying cream on one dose can say that does not work and you have to increase the dose of progesterone?

Jan 05, 2017
Increase the dose of cream? Water retention
by: Joy

Hi Joanna

Please do not apologise for your mistakes, I understand what you are saying and your English is good! You do not state what cream you are using. I suspect that you are not using enough hence your adverse symptoms. It can also take anything from 2-6 months before benefits are felt, longer if symptoms are severe. As you are in Peri-Menopause you really should be using progesterone cream every day with no breaks, please read the page on PM.

Water retention and edema are classic Estrogen Dominance symptoms. Estrogen causes water retention, it does this by drawing water from the intestines, causing constipation. If you feel better using 300mg then I suggest that you continue to use that amount, but use every day. You may need to increase to 400mg per day until your syptoms clear. Oily hair etc are also classic symptoms of PCOS, please consider taking the nutrients mentioned on the PCOS page.

I am pleased that you are taking Vitamin D3, it is vital, nothing less than 5 000iu's per day is needed, more if you are deficient. Are you taking co-factors, Magnesium being considered the most important one.

Please read the following pages, I am sure that that will help you to understand more:

Estrogen Dominance

How to use Progesterone Cream

PCOS

Anxiety

Peri-Menopause

Water Retention

Jan 06, 2017
water retention
by: Joanna

Cream of progesterone began to use the 11/29/16 after menstruation, then started from 150-300 mg. Since Dec. 30, however, I use the 400 mg, I had hoped that higher dose faster work. From November 29 I use the cream every day. On many forums advise to increase the dose, if symptoms are severe, but it probably is not so. Needless to wait as doing 2-6 months per dose, saturate progesterone and wait for the results. It makes no sense for the rapid jump from a dose of progesterone and its constant improvement, because the symptoms are on. You have to patiently wait for the progesterone begins to work and dominate. I understand?

I think that my dose of 400 mg is quite high dose and should help. I take more myo-inositol PCOS, I have made it ashwagandha, begin to use natural cosmetics.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...